MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HSV-2 IGG IMMUNOASSAY; HERPES SIMPLEX VIRUS SEROLOGICAL ASSAYS

ROCHE DIAGNOSTICS ELECSYS HSV-2 IGG IMMUNOASSAY; HERPES SIMPLEX VIRUS SEROLOGICAL ASSAYS
Catalog Number ASKU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer complained of (b)(6) results for 1 patient tested for elecsys hsv-1 igg immunoassay (hsv-1) and elecsys hsv-2 igg immunoassay (hsv-2) on a cobas 8000 e 602 module.This medwatch will cover (b)(6).Refer to medwatch with (b)(6) for information on the (b)(6) results.On (b)(6) 2018 the patient was "(b)(6)" by a polymerase chain reaction (pcr) test for (b)(6); the actual results were not provided.The same day the patient was tested by an immulite analyzer and the (b)(6) results were (b)(6).On (b)(6) 2018 a new sample was obtained and the patient had a "(b)(6)" pcr result for (b)(6); the actual results were not provided.The sample from (b)(6) 2018 was tested on the immulite analyzer and the (b)(6) results were (b)(6).The same sample was tested on the e602 module and the (b)(6) result was (b)(6) and the (b)(6) result was (b)(6).The laboratory took the sample from (b)(6) 2018 and ran additional tests for igm by the elisa method.The (b)(6) result was (b)(6) and the (b)(6) result was "(b)(6)" (actual result not provided).The (b)(6) test result from the vector-best method was (b)(6).The (b)(6) results from the e602 module were reported outside of the laboratory.There was no allegation that an adverse event occurred.There is an "(b)(6)" result of (b)(6) documented from (b)(6) 2018.This may be a result from the immulite method but this is not clear.It is not clear if this result is from a new sample or from the (b)(6) 2018 sample.Clarification on this has been requested but has not yet been provided.The customer was not having any calibration or qc issues.The e602 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The calibration and qc recoveries within specified ranges.The assay is performing within specification.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
It was clarified that the hvg result of 17.6 coi with a date of 03-sep-2018 was a repeat of the 31-aug-2018 sample by the immulite method.
 
Additional Manufacturer Narrative
The customer provided 3 samples from the patient for investigation.The investigation determined all samples were negative for hsv-2 igg and hsv-2 igg immunoblot results were negative for hsv.

Brand Name
ELECSYS HSV-2 IGG IMMUNOASSAY
Common Device Name
HERPES SIMPLEX VIRUS SEROLOGICAL ASSAYS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7906288
Report Number1823260-2018-03284
Device Sequence Number940577
Product Code MYF
UDI-Device Identifier04015630939053
UDI-Public04015630939053
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K121895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot Number258198
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
09/04/2018
09/04/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/01/2018
11/05/2018
08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1